# SDR IPXA2017012413168

- Difficulty date: January 15, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 54,173 hours, 18,071 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T33433
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11, CRACK WAS FOUND ON THE STRINGER 20L AT STA 1502. REPAIR IAW SRM 53-00-03-2R-5 REPAIR 5 REV 67.00.
